# SDR AALA20021485

- Difficulty date: October 16, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5963254501
- Part serial: CPI1263
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1789 - EN ROUTE EWR-MSY, ON DEPARTURE FROM LGA, AIRCRAFT SYSTEMS REMAINED IN GROUND MODE.  COULD NOT RETRACT GEAR.  RETURNED AND LANDED EWR WITHOUT INCIDENT.  REPLACED NOSE GEAR INNER STRUT ASSEMBLY AND SERVICED PER MM.  ACCOMPLISHED NOSE GEAR RETRACTION AND STEERING TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
